Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Is this Prozac side-effects?

I started taking Prozac about a month and a half ago, 20 mg, the reason that I started taking it was more for anxiety than depression.  All I wanted to do was sleep.  I get bug crawling sensations, cold water feelings in my legs, back and face, this is the reason the doc put me on it in the first place, well, after taking it for a month, I was still sleeping to much, and the bug crawling sensations got extremely worse, doc upped it to 40 mg, now I have tremors, and the cold feelings are awful, my legs will jump for no reason.  Do you think that its the Prozac causing these worsening of symptoms, if it is, would it be safe to say that it was anxiety in the first place, rather than anything else serious? (MS)  I have had brain, c-spine MRI, and lumbar MRI, nothing shows but a bulging disk in my neck.  I do suffer from migraines, wondering if these weird feelings could be due to migraines, anxiety, or MS?  I'm so upset over this.  I taken Prozac in the past, 20 mg, it never took the feelings away, but at least it helped me concentrate on things better, I wasn't sitting around worrying about stuff, and it gave me lots of energy.  What do you think?  Thanks
4 Responses
Avatar universal
I've been on Prozac for the past 12 years and haven't experienced your problems.  However, different people can experience different side effects.  There are a lot of anti-depressants available these days, so you should talk to your doctor.  Maybe he or she could prescribe something else.
Avatar universal
i took a antidepressant that wasnt the same one u took, but i had similar symptoms as a result...twitches in the leg, crawly feeling.  It stopped a week after i switched meds
Avatar universal
ave you talked to your doc about anxiety? sounds like my anxiety. I take zanax for it with the antidepressant. sounds circular as well. the more you worry, the more symptems appear, that is the anxiety circle. also, I do physical things, rake yard, walk dog, exercise hard and it reduces or eliminates the crap. the good thing is none of this is going to kill us, and that in itself is gratitude. good luck
1110049 tn?1409402144
It is true different medications affect people in different ways.  Prozac for me was the wrong drug completely.  The side effects were bad stomach upsets, extreme agitation and anxiety.  Could not sit still.  Run around crying all the time.  Out of my head.  Another gave me involuntary muscle spasms, another made me violent.  Matter of trying until you find one that suits you.  I was told by a psychiatrist not to have Prozac because I had anxiety.  Different doctors have different ideas on what will help people.  Go back to your doctor and tell him about what is happening.  Could well be side effects.  I get migraines too, but can manage them.  I am having a lot of physical symptoms and think it is my depression causing them.  Neverth less having tests.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.